# SDR 95FDEA00304

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 425-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AROUND NUT CLIP HOLE AT VARIOUS AREAS BETWEEN BS 425-480 BL 0 WL 208.  REMOVED DAMAGE SEAT TRACK, INSTALLED, FABRICATED SEAT TRACK BS 425-480 BL 0 WL 208 IAW FEDEX SRM 53-10-5.
